# SDR USAAD99044

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N970VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47050
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Iced Up
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: L
- Precautionary procedure: A

## Discrepancy

BUF-LGA - FLT 1731 - AFTER TAKEOFF AND LANDING GEAR RETRACTION THE LEFT GEAR INDICATED UNSAFE. THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT. MAINTENANCE FOUND THE LANDING GEARS COVERED WITH ICE SLUSH.  ALL THREE LANDING GEAR WERE DEICED AND OPERATION NOW CHECKED NORMAL.  (M)
